# SDR ASOA201810045258

- Difficulty date: October 4, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 38,313 hours, 34,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 60031907377
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD WEB IS CRACKED NEAR UPPER MID STEP LOCATION. CRACK IS APPROX 1 IN LONG. REPAIRED IAW REO 601R-52-11-702 REV E, DATED 2016-08-14 AND EC/TC REO 601R-52-11-702.
